Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 184, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 4:58 PM EDT for Crawford County, Harrison County, Indiana. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2017, 4:58 PM EDT (20:58 UTC)
- Expired
- May 20, 2017, 5:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN
The radar
The Louisville radar (KLVX), 50 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:05 PM EDT | HAIL 0.88 | Beechwood, IN | |
| May 20, 5:05 PM EDT | HAIL 1 | 1 Nw Leavenworth, IN | |
| May 20, 5:13 PM EDT | HAIL 1 | 2 Se Pilot Knob, IN | SPOTTER ALSO SAW A BRIEF FUNNEL CLOUD 1.5 NORTHEAST OF CAREFREE BUT IT DIDN'T DROP DOWN MUCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
564
WUUS53 KLMK 202058
SVRLMK
INC025-061-202130-
/O.NEW.KLMK.SV.W.0184.170520T2058Z-170520T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
458 PM EDT SAT MAY 20 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northwestern Harrison County in south central Indiana...
Eastern Crawford County in south central Indiana...
* Until 530 PM EDT
* At 458 PM EDT, a severe thunderstorm was located near Carefree
Town, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carefree Town, Marengo, Milltown, Leavenworth, Fredonia, Beechwood,
Switzer Crossroads, Fairdale, Sulphur and Carefree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3842 8628 3833 8616 3820 8636 3820 8637
3818 8638 3814 8644 3816 8646 3821 8646
3821 8651 3822 8652 3840 8637 3839 8631
3842 8631
TIME...MOT...LOC 2058Z 223DEG 29KT 3823 8643
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
685
WWUS53 KLMK 202116
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
516 PM EDT SAT MAY 20 2017
INC025-061-202130-
/O.CON.KLMK.SV.W.0184.000000T0000Z-170520T2130Z/
Harrison IN-Crawford IN-
516 PM EDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HARRISON AND NORTHEASTERN CRAWFORD COUNTIES...
At 516 PM EDT, a severe thunderstorm was located 7 miles northeast of
Carefree Town, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carefree Town, Milltown, Leavenworth, Curby, Depauw, Switzer
Crossroads, Fairdale, Carefree, Pilot Knob and Frenchtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3842 8628 3833 8616 3820 8636 3820 8638
3824 8641 3827 8645 3839 8631
TIME...MOT...LOC 2116Z 223DEG 29KT 3834 8630
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER913
WWUS53 KLMK 202130
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
530 PM EDT SAT MAY 20 2017
INC025-061-202140-
/O.EXP.KLMK.SV.W.0184.000000T0000Z-170520T2130Z/
Harrison IN-Crawford IN-
530 PM EDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARRISON AND
NORTHEASTERN CRAWFORD COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Indiana.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3842 8628 3833 8616 3820 8636 3820 8638
3824 8641 3827 8645 3839 8631
TIME...MOT...LOC 2130Z 223DEG 29KT 3841 8621
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:30 PM EDT, 28 minutes earlier.
Area forecast discussion, May 20, 4:30 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Louisville KY 430 PM EDT Sat May 20 2017 .Forecast Update... Issued at 425 PM EDT Sat May 20 2017 With CAPEs in the 2000-3000 J/kg range and some of these first good- looking storms dropping down 45-55 mph wind gusts, have coordinated a Severe Thunderstorm Watch with SPC through 3Z. Went with an eastern edge of Jefferson county IN south to Monroe county KY, where expect cells to take advantage of trigger of cold pool pushing east lined up with that CAPE. Farther east, more isolated stronger storms are possible, but the more widespread threat is in the watch box area. && .Short Term...(This evening through Sunday night) Issued at 245 PM EDT Sat May 20 2017 ...Severe Storms & Flash Flooding Possible This Afternoon and Evening... Convection continues to fill in along a remnant MCS outflow boundary from southern Indiana down through western Tennessee. Cumulus field is expanding quickly in the unstable environment across central KY, mainly west of I-65 just out ahead of the main convective band. The second boundary of note is the surface warm front, which has been making steady northward progress through southern Indiana. It appears this boundary currently drapes back to the ESE through the northern Bluegrass Region. Surface winds are SW in Harrison County, KY, but easterly flow was noted at Covington. A few cells have developed in the vicinity of this boundary, to the north of Lexington. South of the warm front, rain/storm chances will increase from west to east through the afternoon and evening hours. With the upper low spinning over the Central Plains, convection will move northeast into central KY and southern Indiana. Moderate buoyancy has developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE. Effective bulk shear is marginal, with 30-35 kts along convective boundary in western KY/TN. Stronger mid-level winds will remain off to the northwest, closer to the upper low. Deep layer shear vectors oriented roughly parallel to the boundary will support primarily a linear mode, with damaging winds as the main threat. DCAPE values exceeded 1000 J/kg across the region also support a damaging wind threat. Isolated hail is possible, but freezing levels are much higher today than yesterday, so it will take a really strong updraft. The bigger risk is likely flash flooding, particularly in Washington County, Indiana and Allen County, Kentucky. Any additional heavy rainfall may quickly pose a flash flood threat, so have a way to receive warnings this evening and tonight. Scattered storms early this evening will become more numerous late this evening and overnight as axis of deeper moisture ahead of surface cold front advects in. The surface cold front lingers way back across central Missouri this afternoon and isn't forecast to push through the area until Sunday afternoon. With convective activity overnight likely lingering into Sunday morning, and with a good deal more cloud cover, less instability is expected just ahead of the cold frontal passage. Favorable vertical shear will lag the surface cold front as well, so severe weather looks unlikely at this time. But an uptick in convection looks likely east of I-65 during the afternoon. Lows tonight will be quite warm, in the mid 60s to around 70 degrees. Highs on Sunday will make it back into the mid and upper 70s prior to frontal passage. Showers and storms will exit to the east Sunday evening, with lows falling into the low to mid 50s by Monday morning. .Long Term...(Monday through Saturday) Issued at 310 PM EDT Sat May 20 2017 The upcoming work week looks distinctly cooler than the last. Monday looks very pleasant, with lower humidity, plenty of sun, and highs in the low to mid 70s. Much drier air advects in as surface high pressure builds through the region. Clouds return Monday night, however, with rain chances returning on Tuesday. The better chance for rain will be late Tuesday into Tuesday night as another cold front approaches. This is another surface low that develops in response to a deep upper trough dropping southeast. This upper low will control the weather for the midweek period, with cooler temperatures and a good deal of cloud cover. Highs Wednesday and Thursday will likely be limited to the mid and upper 60s, with nighttime lows in the upper 40s and 50s. Weak upper ridging along with surface high pressure should result in dry weather Thursday night through Friday night. Blended guidance suggests highs back in the mid 70s to low 80s for Friday and Saturday. && .Aviation...(18Z TAF Issuance) Issued at 120 PM EDT Sat May 20 2017 Have some boundaries west of a BWG/SDF line that should initiate new storms this afternoon. As activity should be scattered over us, have gone with vicinity wording starting around 20Z. The threat will continue in that scattered range for several hours before becoming more showery overnight. Winds will shift from south and southeasterly to southwesterly late in the period, with a period of fuel-alternate MVFR possible Sunday morning. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS Short Term...EBW Long Term...EBW Aviation...RJS
Hazardous weather outlook, May 20, 4:31 PM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 431 PM EDT Sat May 20 2017 INZ083-KYZ033>037-039>043-046>049-054>057-065>067-077-078-081-082- 212045- Dubois-Henry-Shelby-Franklin-Scott-Harrison-Anderson-Woodford- Fayette-Bourbon-Nicholas-Washington-Mercer-Jessamine-Clark-Marion- Boyle-Garrard-Madison-Taylor-Casey-Lincoln-Adair-Russell-Cumberland- Clinton- Including the cities of Jasper, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Campbellsville, Liberty, Stanford, Columbia, Jamestown, Burkesville, and Albany 431 PM EDT Sat May 20 2017 /331 PM CDT Sat May 20 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are expected this afternoon and tonight as a cold front approaches. Any severe storm could produce heavy rainfall and damaging winds. There is a low risk for an isolated tornado and isolated large hail. Ongoing localized flooding issues could be worsened with additional heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue through Sunday afternoon before the cold front passes through the area. A strong storm with small hail, gusty winds, and brief heavy rainfall is possible mainly east of I-65. Isolated to scattered thunderstorms will again be possible Tuesday and Wednesday as another cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to continue reporting any damaging winds, flooding, or hail today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-084-089>092-KYZ023>032-038-045-053-061>064-070>076-212045- Orange-Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd- Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham- Trimble-Spencer-Nelson-Larue-Butler-Edmonson-Hart-Green-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe- Including the cities of Paoli, Salem, Scottsburg, Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville, Horse Cave, Greensburg, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, and Edmonton 431 PM EDT Sat May 20 2017 /331 PM CDT Sat May 20 2017/ ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are expected this afternoon and tonight as a cold front approaches. Any severe storm could produce heavy rainfall and damaging winds. There is a low risk for an isolated tornado and isolated large hail. Ongoing localized flooding issues could be worsened with additional heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue through Sunday afternoon before the cold front passes through the area. A strong storm with small hail, gusty winds, and brief heavy rainfall is possible mainly east of I-65. Isolated to scattered thunderstorms will again be possible Tuesday and Wednesday as another cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to continue reporting any damaging winds, flooding, or hail today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW/RJS
In the hours before
Special weather statement, May 20, 2:54 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
154 PM CDT SAT MAY 20 2017
INZ083-201930-
Dubois-
154 PM CDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN DUBOIS COUNTY...
At 154 PM CDT, a strong thunderstorm was located near Dale, moving
northeast at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Saint Marks, Millersport,
Bretzville, Haysville, Duff and Huntingburg Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3837 8707 3849 8696 3850 8696 3849 8695
3851 8693 3843 8684 3829 8678 3820 8691
3820 8707
TIME...MOT...LOC 1854Z 217DEG 37KT 3819 8708
SCHOETTMERSpecial weather statement, May 20, 3:53 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
253 PM CDT SAT MAY 20 2017
INZ089-202030-
Perry-
253 PM CDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...
At 252 PM CDT, a strong thunderstorm was located near Holiday World,
moving northeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Leopold, Ranger, Sassafras, Bristow, Celina, Terry, Adyeville,
Apalona, Siberia and Uniontown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3812 8680 3814 8681 3816 8680 3818 8680
3818 8679 3822 8679 3825 8676 3825 8668
3826 8668 3811 8651 3803 8676 3801 8680
3803 8677 3804 8679 3806 8677 3808 8678
3810 8677 3812 8681
TIME...MOT...LOC 1952Z 231DEG 29KT 3806 8682
SCHOETTMERSpecial weather statement, May 20, 4:13 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
313 PM CDT SAT MAY 20 2017
KYZ026-202045-
Ohio-
313 PM CDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO COUNTY...
At 312 PM CDT, a strong thunderstorm was located near Central City,
moving north at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Hartford, Centertown, Rockport, Dukehurst, No Creek, Heflin, Coffman,
Equality, Ceralvo and Matanzas.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3736 8712 3738 8709 3746 8710 3748 8713
3749 8712 3748 8711 3756 8704 3757 8703
3752 8684 3730 8699 3732 8699 3736 8703
3737 8705 3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 2012Z 200DEG 24KT 3734 8709
EBWSpecial weather statement, May 20, 4:16 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Louisville KY 416 PM EDT SAT MAY 20 2017 INZ076-083-084-089-202045- Crawford-Orange-Perry-Dubois- 416 PM EDT SAT MAY 20 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUBOIS... NORTHWESTERN CRAWFORD...NORTH CENTRAL PERRY AND SOUTHWESTERN ORANGE COUNTIES... At 416 PM EDT/316 PM CDT/, a strong thunderstorm was located 10 miles west of English, moving northeast at 35 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... English, Marengo, Birdseye, Riceville, Ethel, Valeene, West Fork, Pine Valley, Taswell and Mentor. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3818 8658 3828 8675 3854 8655 3839 8631 TIME...MOT...LOC 2016Z 217DEG 31KT 3828 8665 SCHOETTMER
Special weather statement, May 20, 4:32 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
432 PM EDT SAT MAY 20 2017
INZ084-089-202100-
Crawford-Perry-
432 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CRAWFORD AND
NORTHEASTERN PERRY COUNTIES...
At 432 PM EDT/332 PM CDT/, a strong thunderstorm was located 10 miles
northeast of Tell City, moving northeast at 25 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm. Some rotation has been noted with this storm.
Locations impacted include...
Mount Pleasant, Leopold, Ranger, Oriole, Celina, Terry, West Fork,
Saint Croix, Apalona and Gatchel.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3827 8656 3813 8642 3812 8643 3812 8646
3811 8647 3810 8646 3800 8664 3808 8671
TIME...MOT...LOC 2032Z 223DEG 23KT 3806 8663
SCHOETTMERLocal storm report, May 20, 4:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL TELL CITY 37.95N 86.76W
05/20/2017 E0.50 INCH PERRY IN AMATEUR RADIO
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:57 PM EDT | River Flood Warning | LMK | Harrison, Washington | 25 hr |
| May 19, 11:02 PM EDT | Areal Flood Warning | LMK | Washington | 12 hr |
| May 20, 3:17 AM EDT | Special Weather Statement | LMK | Perry | 28 min |
| May 20, 9:33 AM EDT | Special Weather Statement | LMK | Dubois | 27 min |
| May 20, 2:54 PM EDT | Special Weather Statement | LMK | Dubois | 36 min |
| May 20, 3:53 PM EDT | Special Weather Statement | LMK | Perry | 37 min |
| May 20, 4:16 PM EDT | Special Weather Statement | LMK | Crawford | 29 min |
| May 20, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 36 min |
| May 20, 4:32 PM EDT | Special Weather Statement | LMK | Perry | 28 min |
| May 20, 4:43 PM EDT | Tornado Warning | LMK | Crawford, Perry | 17 min |
| May 20, 5:11 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 22 min |
| May 20, 5:24 PM EDT | Special Weather Statement | LMK | Harrison | 36 min |
| May 20, 5:28 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison, Washington | 32 min |
| May 20, 6:01 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 29 min |
| May 20, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 37 min |
| May 20, 6:16 PM EDT | Special Weather Statement | LMK | Scott | 29 min |
| May 20, 6:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 16 min |
| May 20, 6:55 PM EDT | Special Weather Statement | LMK | Jefferson | 35 min |
| May 20, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 25 min |
| May 20, 7:09 PM EDT | Tornado Warning | LMK | Jefferson | 21 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.